RUS
ENG
Full version
JOURNALS
// Matematicheskie Zametki
// Archive
Mat. Zametki,
2019
Volume 105,
Issue 5,
Pages
696–707
(Mi mzm12001)
This article is cited in
1
paper
Definable Elements of Definable Borel Sets
V. G. Kanovei
,
V. A. Lyubetskii
Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), Moscow
Abstract:
We prove that it is true in Sacks, Cohen, and Solovay generic extensions that any ordinal definable Borel set of reals necessarily contains an ordinal definable element. This result has previously been known only for countable sets.
Keywords:
definable elements, Borel sets, Cohen forcing, Solovay forcing.
UDC:
510.225
+
510.223
Received:
16.03.2018
Revised:
09.09.2018
DOI:
10.4213/mzm12001
Fulltext:
PDF file (630 kB)
References
Cited by
English version:
Mathematical Notes, 2019,
105
:5,
684–693
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025